# SDR N6WA2012040901

- Difficulty date: April 9, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 18,017 hours, 12,428 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING, CLEANED PROXIMITY SWITCH 23, PERFORMED OPS CHECK OF PAX DOOR.  OPS CHECKED OK IAW AMM 52-11-00.
